Salant, Stephen W. and Wenocur, Roberta S. (1981): Recurrence of a modified random walk and its application to an economic model. Published in: Siam Journal of Applied Mathematics , Vol. Vol. 4, No. No. 1 : pp. 163-166.
Download (314kB) | Preview
A modification of Chung and Fuchs’ (Mem. Amer. Math. Soc., 6 (1951), pp. 1-12) recurrence theorem for random walks leads to an analogous result for a different discrete parameter Markov process. This latter process is applicable to an analysis of price stabilization programs involving purchases and sales from a buffer stock.
|Item Type:||MPRA Paper|
|Original Title:||Recurrence of a modified random walk and its application to an economic model|
|Subjects:||Q - Agricultural and Natural Resource Economics; Environmental and Ecological Economics > Q2 - Renewable Resources and Conservation > Q28 - Government Policy
N - Economic History > N5 - Agriculture, Natural Resources, Environment, and Extractive Industries
|Depositing User:||Stephen W. Salant|
|Date Deposited:||19. Oct 2008 07:40|
|Last Modified:||12. Feb 2013 22:29|
K. L. CHUNG (1974), A Course in Probability Theory, second edition, Academic Press, New York.
K. L. CHUNG AND W. H. J. FUCHS (1951), On the distribution of values ofsums of random variables, Mem. Amer. Math. Soc., 6, pp. 1-12.
K. L. CHUNG AND D. ORNSTEIN (1962), On the recurrence of sums of random variables, Bull. Amer. Math. Soc., 68, pp. 30-32.
S. SALANT (1983), The vulnerability ofprice stabilization programs to speculative attack, J. Political Economy, Vol. 91, No. 1.
T. W. WOLFE (1976), Gold Market Report to U.S. Dept. of Treasury.